EconPapers    
Economics at your fingertips  
 

Richard E. Wagner: James M. Buchanan and Liberal Political Economy: A Rational Reconstruction. Lexington Books, Lanham, Maryland, 2017, ix + 209 o

Pál Czeglédi ()

Közgazdasági Szemle (Economic Review - monthly of the Hungarian Academy of Sciences), 2017, vol. LXIV, issue 10, 1097-1101

JEL-codes: Y30 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.kszemle.hu/tartalom/letoltes.php?id=1728 (application/pdf)
Registration and subscription. 3-month embargo period to non-subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ksa:szemle:1728

Ordering information: This journal article can be ordered from
Közgazdasági Szemle Alapítvány (Economic Review Foundation) Budapest, Budaörsi út 45., 1112, Hungary
http://www.kszemle.hu/elofizetes/

DOI: 10.18414/KSZ.2017.10.1097

Access Statistics for this article

Közgazdasági Szemle (Economic Review - monthly of the Hungarian Academy of Sciences) is currently edited by Tamás Halm

More articles in Közgazdasági Szemle (Economic Review - monthly of the Hungarian Academy of Sciences) from Közgazdasági Szemle Alapítvány (Economic Review Foundation)
Bibliographic data for series maintained by Odon Sok ( this e-mail address is bad, please contact ).

 
Page updated 2022-03-27
Handle: RePEc:ksa:szemle:1728